# SDR VNAA2019052611103

- Difficulty date: May 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 21,054 hours, 15,813 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525063
- Part serial: SPP100120
- Condition: Broken
- Location: Nlg Steering
- Part time: 914 hours, 827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOP CAUTION IN FLIGHT (RTF).  REMOVED AND REPLACED PROX SENCE HARNESS.  OPS CHECK GOOD.
